By Topic

Global Stability and Finite L2m-Gain of Saturated Uncertain Systems via Piecewise Polynomial Lyapunov Functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Andrea Garulli ; Dipartimento di Ingegneria dell'Informazione, Università di Siena, Siena, Italy ; Alfio Masi ; Giorgio Valmorbida ; Luca Zaccarian

In this technical note, we provide sufficient conditions for global asymptotic stability and global L2m gain estimation of linear systems subject to saturations and/or deadzones with structured parametric uncertainties, based on piecewise polynomial Lyapunov functions. By using sum-of-squares relaxations, these conditions are formulated in terms of linear matrix inequalities. Example studies are used to comparatively illustrate the proposed techniques.

Published in:

IEEE Transactions on Automatic Control  (Volume:58 ,  Issue: 1 )